# SDR AALA201902119014

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 15,125 hours, 7,248 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN.  MUST TURN HANDLE ALL THE WAY WITH FORCE. ADJUSTED FLIGHT DECK DOOR LATCH CENTER MECHANISM IAW AMM 52-51-21. OPS CHECKED GOOD.
